Conference icon

Conference

Computational and Numerical Methods for the Efficient and Accurate Solution of the Bidomain Equations

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Volume:
15
Pages:
377-382
Publication date:
2010
DOI:
URN:
uuid:f76341a2-a4a7-4c53-9d9d-a51ddae66bd3
Source identifiers:
328215
Local pid:
pubs:328215
ISBN:
978-3-642-12109-8

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP